Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White, itchy bumps on earlobes, neck, chin. Used Benadryl. What is wrong?

Hi dr. My name is sherry, ihave little white bumps that are very itchy on my earlobes and neck and under my chin and on the very top of my chest. Ive been useing benadryl cream and the pills but neither seem to be working. Now my neck seems to be achy. I have been like this since april 7 th. I feel very ill. Can you give me an idea maybe what im dealing with her? Thankyou very much.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for your query

According to your history, looks like you have seborrheic eczema.. ie dandruff over scalp associated with seborrheic lesiong over face, neck and chest.

Seborrhoeic dermatitis (also known as "seborrheic eczema" )is an inflammatory skin disorder affecting the scalp, face, and torso.
Typically, seborrheic dermatitis presents with scaly, flaky, itchy, and red skin.
It particularly affects the sebaceous-gland-rich areas of skin.
In adolescents and adults, seborrhoeic dermatitis usually presents as scalp scaling similar to dandruff or as mild to marked erythema of the nasolabial fold. Various topical treatments include shampoos, cleansers or creams/lotions that contain antifungal, anti-inflammatory, sebo-suppressive or keratolytic ingredients.
One combination approach combines a dandruff shampoo, antifungal agent and topical steroid .

Hope it helps

Dr Geetika Paul
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor